# SDR SWIA202265887

- Difficulty date: April 11, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 45,950 hours, 30,095 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH FLOOR SILL FROM FS.533.00 TO FS.565.00 CORRODED IN MULTIPLE SPOTS (MARKED).     (C-CHECK RO 6/6/2022)    INSTALLED NEW SILL ASSY, ON LH FLOOR FS533-FS581 REF CRJ 700 SRM 51-42-06-001-001-A01 AND DWG SH670-32170 REV.V. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS.
